# SDR MASA2009072000216

- Difficulty date: July 20, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7090
- Aircraft time: 17,207 hours, 16,607 cycles
- System (JASC): 3150 · Central Warning
- Part: Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7090 - RETURNED TO THE GATE FOR SMOKE IN THE COCKPIT RISING FROM THE MASTER WARNING/CAUTION LIGHTS.  MX REMOVED AND REPLACED CAPT/FO GLARE SHIELD PNL ASSY.
